MAUDE Adverse Event Report: FORESIGHT ELITE OXIMETER; FSEO2004

FORESIGHT ELITE OXIMETER; FSEO2004
Model Number FSEO2004
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has not been returned for evaluation.When it arrives and the product evaluation has been completed a supplemental report will be submitted.The device history record review was unable to be located during this complaint investigation, the most likely cause of this is the records were destroyed based on casmeds document retention period for dhrs.
 
Event or Problem Description
It was reported that the fseo2004 started giving numbers that are outside the simulator calibrated range.When the simulator is connected the readings should be within 10 percent of 65.The readings are either high or low and thus not calibrated.This was before use.There is no patient injury.Patient demographics were requested but unavailable.
 
Additional Manufacturer Narrative
One foresight elite oximeter was received for product evaluation.A visual inspection did not find any visible physical damage.The suspect unit was connected to a known good working system.Using simulators, the sto2 readings of all 4 channels showed 65 percent plus or minus 5 percent and remained steady even while moving the cables.No error messages were observed.There was no defect found.

Brand Name
FORESIGHT ELITE OXIMETER
Common Device Name
FSEO2004
MDR Report Key12468929
Report Number2015691-2021-05172
Device Sequence Number3821227
Product Code DXO
UDI-Device Identifier00690103208597
UDI-Public(01)00690103208597(11)200318
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K142749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFSEO2004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/18/2021
Supplement Date Received by Manufacturer10/07/2021
Initial Report FDA Received Date09/14/2021
Supplement Report FDA Received Date10/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1